# SDR VJ970118

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 110049
- Condition: Failed
- Location: Fs 936
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH FLOOR LIGHTS BETWEEN SEAT ROWS 15-20 OUT.  ALSO, LEFT SIDE INOP AFT ACCESSORY COMPARTMENT.  REPLACED BATTRY CHARGER AT FUSELAGE STATION 936 AND REPAIRED WIRING TO CHARGER PER MM 33-53-0.  OPS CHECKED GOOD.  (M)
